Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mantle cell lymphoma survivor, had 5 disc fusion in lower back, on propanolol and endocet, radiating headache from back to front, on and off fever, heat sensations in thigh. Advice?

Been feeling heat sensations in front of thigh(left only) for a couple of days now; i m a mantle cell lymphoma survivor, i have 5 disc fusion in lower back(20 yrs now) and taking propanolol and endocet. Could u please give me a rough idea ; also have headaches lately at the base of my skull radiating from back 2 front;fevers also on and off .Thank you for ur advice
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
your thigh pain is probably referred pain from the back. if endocet doesnt help you, you need to go for other drugs that act on nerves, somthing like gabapentin and amitryptyline. You didnt mention why you are taking propranolol. Propranolol helps in certain types of headache like migraine but your headache seems to be referred pain too. Good clinical examination can sought out the cause of your pain and appropriate medications and help you
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor